# SDR AWXA200600112

- Difficulty date: December 26, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655287477
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED THE L2 DOORWAY STOP FITTING, LOWER FASTENER HOLE CRACKED .125 INCHES.  MAINTENANCE REMOVED THE L2 DOOR FORWARD FRAME IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  INSTALLED NEW L2 DOOR FORWARD FRAME IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.
